# SDR DALA2024091709118

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,534 hours, 39,035 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 RT MLG - FWD TRUNNION SUPPORT FITTING LOWER I/B FUSE PIN FACE CORRODED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0003:3210-9901-RT/ 006 00011 REPAIRED PER ERA 620825-14 REV ORIGINAL. (0558047)
